Existence of nontrivial stochastic monoids.

J.J. Hoehnke

Semigroup forum (1974)

  • Volume: 9, page 102-108
  • ISSN: 0037-1912; 1432-2137/e

How to cite


Hoehnke, J.J.. "Existence of nontrivial stochastic monoids.." Semigroup forum 9 (1974): 102-108. <http://eudml.org/doc/134065>.

author = {Hoehnke, J.J.},
journal = {Semigroup forum},
pages = {102-108},
title = {Existence of nontrivial stochastic monoids.},
url = {http://eudml.org/doc/134065},
volume = {9},
year = {1974},

AU - Hoehnke, J.J.
TI - Existence of nontrivial stochastic monoids.
JO - Semigroup forum
PY - 1974
VL - 9
SP - 102
EP - 108
UR - http://eudml.org/doc/134065
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.